# SDR DALA2024012901224

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (UPPER/LOWER SURFACE) BTW STA 160-200 ON X=44.5 (1 EA) AND X=55 (1 EA) AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 407: CORROSION LEVEL 2. FLOOR SUPPORTS (UPPER/LOWER SURFACE) BTW STA 160-200 ON X=44.5 (1 EA) AND X=55 (1 EA) AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B717 SRM 51-41-02-0G PAR 4, 51-10-05-0G PAR 8, AND DWGS 9936534-11 AND 9936534-7 REV BW. (LP #0174332)
